On chordal graphs and their chromatic polynomials

  • Geir Agnarsson

Abstract

We derive a formula for the chromatic polynomial of a chordal or a triangulated graph in terms of its maximal cliques. As a corollary we obtain a way to write down an explicit formula for the chromatic polynomial for an arbitrary power of a graph which belongs to any given class of chordal graphs that are closed under taking powers.
Published
2003-12-01
How to Cite
Agnarsson, G. (2003). On chordal graphs and their chromatic polynomials. MATHEMATICA SCANDINAVICA, 93(2), 240-246. https://doi.org/10.7146/math.scand.a-14421
Section
Articles